default search action
"On the global Krylov subspace methods for solving general coupled matrix ..."
Fatemeh Panjeh Ali Beik, Davod Khojasteh Salkuyeh (2011)
- Fatemeh Panjeh Ali Beik, Davod Khojasteh Salkuyeh:
On the global Krylov subspace methods for solving general coupled matrix equations. Comput. Math. Appl. 62(12): 4605-4613 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.